Multilevel Monte Carlo Quadrature of Discontinuous Payoffs in the Generalized Heston Model using Malliavin Integration by Parts


Altmayer, Martin ; Neuenkirch, Andreas


DOI: https://doi.org/10.1137/130933629
URL: http://dfg-spp1324.de/download/preprints/preprint1...
Additional URL: http://epubs.siam.org/doi/pdf/10.1137/130933629
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: SIAM Journal on Financial Mathematics : SIFIN
Volume: 6
Issue number: 1
Page range: 22-52
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 1945-497X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Altmayer, Martin ; Neuenkirch, Andreas (2015) Multilevel Monte Carlo Quadrature of Discontinuous Payoffs in the Generalized Heston Model using Malliavin Integration by Parts. SIAM Journal on Financial Mathematics : SIFIN Philadelphia, Pa. 6 1 22-52 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item